So im on microgestin fe 1/20 the 4th month im on day 1 of the inactive pills ans well i kinda started my period 2 days before or i guess but tgr blood was really dark and brownish black? It was light too. Im still expecting a period this week but should that worry me? Or will i not have a period at all?
No, that shouldn't worry you. The color can change as it ages. The older the "blood" the darker it is. That kind of stuff will end once your body is used to the med. This can take up to 6 months. You might not get a period, but that's nothing to worry about either. It can happen once in a while when you're on the pill.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2014 • 1 answer
Posted 10 Aug 2015 • 0 answers
Posted 20 Aug 2015 • 1 answer
Posted 13 Feb 2016 • 0 answers
Posted 1 Sep 2016 • 0 answers